# SDR REXA2017052400664

- Difficulty date: May 24, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER HAS CORROSION AT THE ACFT BELLY BETWEEN BS 310 - 295 AND STRINGERS 26L THRU 26R, IN THE FWD E & E BAY.   REMOVED AND REPLACED ANTENNA DOUBLER IAW SRM 51-42-06.
